Electron. J. Diff. Eqns. Vol. 1995(1995), No. 05, pp. 1-13.

Eigenvalue computations for regular matrix Sturm-Liouville problems

H. I. Dwyer & A. Zettl

An algorithm is presented for computing eigenvalues of regular self-adjoint Sturm-Liouville (SL) problems with matrix coefficients and separated boundary conditions.

Submitted August 25, 1994. Published May 2, 1995.
Math Subject Classification: 34B24, 34L15, 34L05.
Key words: Sturm-Liouville problem, matrix coefficients, eigenvalues, numerical computation of eigenvalues.

Show me the PDF file (163 KB), TEX file, and other files for this article.

An article related to this one has been published in this journal.
H.I. Dwyer, A. Zettl, Computing Eigenvalues of Regular Sturm-Liouville Problems , Eletrc. J. Diff. Eqns. Vol. 1994(1994), No. 06, pp. 1-10.

H. I. Dwyer
Mathematics Department, University of Wisconsin
Platteville, Wi 53818, USA
e-mail: dwyer@uwplatt.edu

A. Zettl
Mathematical Sciences Dept., Northern Illinois University
DeKalb, IL 60115, USA
e-mail: zettl@math.niu.edu

Return to the EJDE home page.